# SDR CALA2018110502299

- Difficulty date: November 5, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 54,070 hours, 23,541 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Contactor
- Condition: Warning Message
- Location: Dc Buss
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DC ESS BUS SHED DISPLAYED ON UPPER ECAM SCREEN. - EL EC REF TSM 24-60-00-710-801. BERG TOMC. REPLACED DC SHED ESSENTIAL BUS CONTACTOR, CKS OK, REF AMM24-62-5 5.
